Blokh, A. M.; Lyubich, M. Yu.
Measurable dynamics of S-unimodal maps of the interval
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 24 (1991) no. 5 , p. 545-573
Zbl 0790.58024 | MR 93f:58132 | 8 citations dans Numdam
doi : 10.24033/asens.1636
URL stable : http://www.numdam.org/item?id=ASENS_1991_4_24_5_545_0

Bibliographie

[B1] A. M. Blokh, Decomposition of Dynamical Systems on an Interval [Russ. Math. Surveys, Vol. 38, No. 5, 1983, pp. 133-134 (translation from Russian)]. MR 86d:54060 | Zbl 0557.28017

[B2] A. M. Blokh, On the Dynamical Systems on One-Dimensional Branched Manifolds, I, II, III, (Theory of Functions, Funct. Anal. Appl. (Kharkov), Vol. 46, 1986, pp. 8-18 ; Vol. 47, 1987, pp. 67-77 ; Vol. 48, 1987, pp. 32-46). MR 89i:58057 | Zbl 0701.58022

[BL1] A. M. Blokh and M. Yu. Lyubich, Attractors of Maps of the Interval (Funct. Anal. Appl., Vol. 21, 1987, pp. 70-71 (there is a translation into English)). Zbl 0653.58022

[BL2] A. M. Blokh and M. Yu. Lyubich, On Typical Behaviour of Trajectories of Transformations of the Interval. [Theory of Functions, Funct. Anal. Appl. (Kharkov), Vol. 49, 1988, pp. 5-15 (in Russian)]. Zbl 0666.58031

[BL3] A. M. Blokh and M. Yu. Lyubich, Attractors of Maps of the Interval, Banach Center Publications (of the Semester on Dynamical Systems held in Warsaw, 1986), Vol. 23, 1989. Zbl 0698.58037

[BL4] A. B. Blokh and M. Yu. Lyubich, Ergodicity of Transitive Unimodal Maps of the Interval (Ukrainian Math. J., Vol. 41, No. 7, 1989, pp. 985-988). Zbl 0774.58018

[BL5] A. M. Blokh and M. Yu. Lyubich, Ergodic Properties of Maps of the Interval (Funct. Anal. Appl., Vol. 23, No. 1, 1989, pp. 59-60). Zbl 0704.58015

[BL6] A. M. Blokh and M. Yu. Lyubich, On the Decomposition of One-Dimensional Dynamical Systems into Ergodic Components. (Algebra and Analysis (Leningrad Math. J.), Vol. 1, No. 1, 1989, pp. 128-145). Zbl 0718.58024

[BL7] A. M. Blokh and M. Yu Lyubich, Measure of Solenoidal Attractors of Unimodal Maps of the Interval [Math. Notes, Vol. 48, No. 5, 1990, pp. 15-20]. Zbl 0774.58026

[BL8] A. M. Blokh and M. Yu. Lyubich, Measure and Dimension of Solenoidal Attractors of One-Dimensional Dynamical Systems (Comm. Math. Phys., Vol. 127, 1990, pp. 573-583). MR 91g:58164 | Zbl 0721.58033

[BL9] A. M. Blokh and M. Yu. Lyubich, Non-Existence of Wandering Intervals and Structure of Topological Attractors of One-Dimensional Dynamical Systems, II. The Smooth Case (Ergodic Theor. Dynam. Syst., Vol. 9, No. 4, 1989, pp. 751-758). Zbl 0665.58024

[CE] P. Collet and J.-P. Eckmann, Iterated Maps of the Interval as Dynamical Systems, Birkhaüser, Boston, 1981.

[G1] J. Guckenheimer, Sensitive Dependence to Initial Conditions for One-Dimensional Maps (Comm. Math. Phys., Vol. 70, 1979, pp. 133-160). MR 82c:58037 | Zbl 0429.58012

[G2] J. Guckenheimer, Limit Sets of S-Unimodal Maps with Zero Entropy (Comm. Math. Phys., Vol. 110, 1987, pp. 655-659). MR 88i:58111 | Zbl 0625.58027

[He] Von G. Helmberg, Über rein dissipative transformationen (Math. Z., Vol. 90, No. 1, 1965, pp. 41-53). Zbl 0178.38701

[HK] F. Hofbauer and G. Keller, Quadratic Maps Without Asymptotic Measure, Preprint, 1989.

[J] S. Johnson, Singular Measures without Restrictive Intervals (Comm. Math. Phys., Vol. 110, 1987, pp. 185-190). MR 88g:58093 | Zbl 0641.58024

[JR] L. Jonker and D. Rand, Bifurcations in One Dimension I. The Non-Wandering Set (Invent. Math., Vol. 62, 1981, pp. 347-365). MR 83d:58057a | Zbl 0475.58014

[K] U. Krengel, Ergodic Theorems, de Gruyter Studies in Math., Vol. 6, 1985, Berlin, etc. : Walter de Gruyter. MR 87i:28001 | Zbl 0575.28009

[L1] M. Yu. Lyubich, Measurable Dynamics of the Exponent (Syberian Math. J., Vol. 28, No. 5, 1987, pp. 111-127). Zbl 0667.58037

[L2] M. Yu. Lyubich, Non-Existence of Wandering Intervals and Structure of Topological Attractors of One-Dimensional Dynamical Systems. I. The Case of Negative Schwarzian Derivative (Ergodic Theor. Dynam. Syst., Vol. 9, No. 4, 1989, pp. 737-750). Zbl 0665.58023

[Le] F. Ledrappier, Some Properties of Absolutely Continuous Invariant Measures on an Interval (Ergodic Theor. Dynam. Syst., Vol. 1, No. 1, 1981, pp. 77-93). MR 82k:28018 | Zbl 0487.28015

[M] J. Milnor, On the Concept of Attractor (Comm. Math. Phys., Vol. 99, 1985, pp. 177-195). MR 87i:58109a | Zbl 0595.58028

[Ma] R. Mañ;E, Hyperbolicity, Sinks and Measure in One-Dimensional Dynamics (Comm. Math. Phys., Vol. 100, 1985, pp. 495-524). MR 87f:58131 | Zbl 0583.58016

[Mi] Misiurewicz, Structure of Mappings of the Interval with Zero Entropy (Publ. Math. I.H.E.S., Vol. 53, 1981, pp. 17-51). Numdam | Zbl 0477.58030

[MS] W. De Melo and S. J. Van Strien, A Structure Theorem in One-Dimensional Dynamics, Preprint, 1986.

[MMS] M. Martens, W. De Melo and S. J. Van Strien, Julia-Fatou-Sullivan Theory for Real One-Dimensional Dynamics, Preprint, 1988.

[MMSS] M. Martens, W. De Melo, S. J. Van Strien and D. Sullivan, Bounded Geometry and Measure of the Attracting Cantor Set of Quadratic-Like Maps, Preprint, 1988.

[R] M. Rees, The Exponential Map is Not Recurrent (Math. Z., Vol. 191, 1986, pp. 593-598). MR 87g:58063 | Zbl 0595.30033

[Ro] V. A. Rokhlin, Lectures on the Entropy Theory of Transformations with an Invariant Measure (Uspekhi Mat. Nauk., Vol. 22, No. 5, 1967, pp. 5-56). MR 36 #349 | Zbl 0174.45501

[S] S. Sullivan, Quasi Conformal Homeomorphisms and Dynamics. I. (Ann. Math., Vol. 122, 1985, pp. 401-418). Zbl 0589.30022

[Si] D. Singer, Stable Orbits and Bifurcations of Maps of the Interval (S.I.A.M. J. Appl. Math., Vol. 35, 1978, pp. 260-267). MR 58 #13206 | Zbl 0391.58014

[vS] S. J. Van Strien, On the Bifurcatons Creating Horseshoes (Springer Lect. Notes Math., Vol. 898, 1981, pp. 316-351). MR 83h:58072 | Zbl 0491.58023

[Y] J.-C. Yoccoz, Il n'y a pas de contre-exemple de Denjoy analytique (C.R. Acad. Sci. Paris, T. 289, Series I, 1984, pp. 141-144). MR 85j:58134 | Zbl 0573.58023